# SDR UALA2009042001155

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 65,895 hours, 18,971 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30797
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EICAS MSGS R GEN DRIVE LIGHT DID NOT ILLUM WITH ENG SHUTDOWN.  REPLACED IDG.  RAN ENG, OPS CHECK OK.
